# SDR 96UAL900929

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7251U
- Make and model: Boeing 727222
- Aircraft serial: 21398
- Engine: Pwa JT8D15
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON LANDING, GEAR EXTENSION ALL GEAR UNSAFE LIGHTS REMAINED ON.  HANDLE WOULD NOT GO TO DETENT, MUSHY HANDLE AND MISSED APPROACH.  *S/D*  JACKED AIRCRAFT AND PERFORMED SEVERAL GEAR SWINGS, INCLUDING TEST OF MANUAL GEAR EXTENSION SYSTEM.  NO ABNORMALITIES NOTED.  NO ABNORMALITIES NOTED IN OVER 90 SUBSEQUENT FLIGHT HOURS.
